# SDR P5CA2020091410305

- Difficulty date: September 9, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,566 hours, 22,102 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440402
- Part serial: 4956
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX RADAR FAIL.  REMOVED AND REPLACED WEATHER RADAR DRIVE UNIT, IAW AMM 34-43-05.  OPS CHECKS GOOD.  NO DEFECTS NOTED AT THIS TIME.
